# SDR VNAA202504170104

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670337933
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WD CARGO DOOR SILL, LOWER AFT JOINT PLATE IS CORRODED. (FS 581) CORRECTIVE ACTION::REPAIRED CORROSION DAMAGE TO FWD BAGGAGE BAY DOOR SURROUND INNER SKIN BETWEEN FS 533-581 AND STR25L-26L IAW MHIRJ REO 670-53-31-981 REV. – DATED 2024-12-18. RWG SH670-33793-3
